| Model Number |
5532-G-609-E |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
10/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
It was reported that the patient's right knee was revised.Patient fell one day post-op and re-opened his wound.Surgeon performed a wash-out and decided to prophylactically exchange the poly before re-closing the wound.A 6x9 ps poly was swapped for another 6x9 ps poly.Rep provided the primary and revision usage sheets and confirmed that no further information will be released.